# SDR USAA2014090300006

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 3,778 hours, 1,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C PROX LIGHT LENS COVER MISSING.  REPLACED 3C PROX LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
